Crossref journal-article
Oxford University Press (OUP)
IMA Journal of Applied Mathematics (286)
Bibliography

FOX, L., & SANKAR, R. (1969). Boundary Singularities in Linear Elliptic Differential Equations. IMA Journal of Applied Mathematics, 5(3), 340–350.

Authors 2
  1. L. FOX (first)
  2. R. SANKAR (additional)
References 0 Referenced 20

None

Dates
Type When
Created 18 years, 7 months ago (Jan. 4, 2007, 6:46 a.m.)
Deposited 8 years ago (Aug. 23, 2017, 12:18 a.m.)
Indexed 1 year, 10 months ago (Oct. 20, 2023, 2:21 a.m.)
Issued 56 years, 7 months ago (Jan. 1, 1969)
Published 56 years, 7 months ago (Jan. 1, 1969)
Published Print 56 years, 7 months ago (Jan. 1, 1969)
Funders 0

None

@article{FOX_1969, title={Boundary Singularities in Linear Elliptic Differential Equations}, volume={5}, ISSN={1464-3634}, url={http://dx.doi.org/10.1093/imamat/5.3.340}, DOI={10.1093/imamat/5.3.340}, number={3}, journal={IMA Journal of Applied Mathematics}, publisher={Oxford University Press (OUP)}, author={FOX, L. and SANKAR, R.}, year={1969}, pages={340–350} }